# SDR CA030424004

- Difficulty date: April 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE7313A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 25W783016011
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 1000 HR INSPECT, AFT BAGGAGE COMPARTMENT INTERIOR WAS REMOVED, ALLOWING INSPECTION ACCESS TO THE RAM AIR DUCT. THIS PLASTIC DUCT IS LOCATED ON THE RIGHT HAND SIDE TUCKED TIGHTLY AGAI NST THE FUSELAGE SKIN AT STA 350. DURING INSPECTION, A 10 INCH CIRCULAR CRACK WAS FOUND IN THE DUCT ADJACENT TO THE FUSELAGE SKIN AT APPROX. STRINGER 6R (COUNTING DOWN FROM UPPER STRINGER). THE NATURE OF THIS CRACK ALLOWED THE DUCT TO OPEN UP WHEN INTERNAL PRESSURE WAS APPLIED. THIS CRACK WAS ONLY EVIDENT BY FEEL, OR USING A FLASHLIGHT AND MIRROR.THE DUCT IS USED TO CLEAR THE FUSELAGE INTERIOR INTHE EVENT OF IN-FLIGHT FIRE/SMOKE. REPLACEMENT OF THE DUCT WAS REQUIRED.
